# SDR 2012FA0000782

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N1587U
- Make and model: Cessna 207
- Aircraft serial: 20700187
- Aircraft time: 13,170 hours
- Engine: Cont IO520F
- Engine time: 490 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT SIDE EXHAUST STACK ASSY FAILED AT MUFFLER ATTACH FLANGE.  MUFFLER COMPLETELY SEPARATED FROM STACK ASSY.
